# SDR REXA2016110302202

- Difficulty date: November 3, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB LOWER VISOR FAIRING BRACKET BROKEN.   REMOVED AND INSTALLED WITH FABRICATED BRACKET IAW SRM 51-42-21.
